# SDR MALA040659

- Difficulty date: October 21, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 16,989 hours, 18,864 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Condition: Failed
- Location: Fan Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL AC INOP.  BURNING/SMOKE ODOR.  MAINTENANCE REPLACED BELT & PULLEY.  REMOVED FROM DMR, FOUND BELT SHROUD AND MOTOR IN BRUSH WORN.  REMOVED AND REPLACED MOTOR, ALL THE ABOVE RAN, SUPP AC OPS CHECK GOOD.  NO ODOR NOTED AT THIS TIME.  S/N OFF 449, S/N ON 667, NOTIFIED MXC.
